# SDR ASAA0843339

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 34,783 hours, 18,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Fore Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FORE FLAP HAS MULTIPLE SMALL DENTS ON LOWER SURFACE ABOVE NR 3 & 4 TIRES 2 DENTS ON PREVIOUS REPAIRS.  REMOVED DAMAGED AREA, FABBED FILLERS & DOUBLERS & BONDED REPAIRS IAW B737 400 SRM 51 70 10 REPAIR 4.
